# SDR UIEA2020091531985

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,282 hours, 11,960 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 538F
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE WRITE UPS (3) STATUS "LT ENG FIRE LP 1".  TRANSFERRED FIRE LOOP 1 LT ENG TO DMI # 134384 MEL # 26-11-01-01.  REMOVED AND REPLACED ENG NR 1 LOWER AFT LOOP DETECTOR ASSY, IAW 26-11-02.  DURING INSTALL, LOOP 2 TERMINAL LUG DAMAGED.  REPLACED LOOP 2 ON DETECTOR ASSY, IAW 26-11-02.  PERFORMED FIRE DETECTOR OPS TEST, IAW 26-11-00, NO FAULTS NOTED.  PERFORMED DVI ON ALL CLAMPS, NO DEFECTS NOTED.  THIS CLEARS MDDR 134384.  PLACARD REMOVED.
